Balkan Journal of Geometry 
and Its Applications 

Volume 12 (2007), No. 1

ISSN 1224-2780 (printed version)
ISSN 1843-2875 (online version)  


  1. M. Aghasi and A. Suri
    Ordinary differential equations on infinite dimensional manifolds,

    pages: 1-8. PDF

  2. Suncica Blazev and Vlado Cigic
    About induced orthogonality and generalized reflections of affine coordinate plane A(K) of odd order,

    pages: 9-15. PDF

  3. V. Ciancio and R. Quintanilla
    Thermodynamics of materials with internal variables in the context of the Green and Naghdi theories,

    pages: 16-31. PDF

  4. Maria Falcitelli and Anna Maria Pastore
    Almost Kenmotsu f-manifolds,

    pages: 32-43. PDF

  5. Yotam I. Gingold and Harry Gingold
    Geometrical properties of a family of compactifications,

    pages: 44-55. PDF

  6. Jun-ichi Inoguchi
    Biminimal submanifolds in contact 3-manifolds,

    pages: 56-67. PDF

  7. H. Bayram Karadag and Mehmet Atceken
    Invariant submanifolds of Sasakian manifolds,

    pages: 68-75. PDF

  8. Tadeusz Konik
    On some property of the tangency relation of sets,

    pages: 76-84. PDF

  9. Ioana Monica Masca, Vasile Sorin Sabau, Hideo Shimada
    The L-dual of an (\alpha,\beta) Finsler space of order two,

    pages: 85-99. PDF

  10. Rodrigo Ristow Montes
    A characterization of minimal surfaces in S^5 with parallel normal vector field,

    pages: 100-106. PDF

  11. Gheorghe Munteanu
    Gauge Field Theory in terms of complex Hamilton Geometry,

    pages: 107-121. PDF

  12. A.A. Shaikh, K. Arslan, C. Murathan and K.K. Baishya
    On 3-dimensional generalized (\kappa ,\mu )-contact metric manifolds,

    pages: 122-134. PDF

 Last update: June 10, 2007
Back to home page